A Discrete Limit Theorem for L-Functions of Elliptic Curves
Journal Title: Jaunųjų mokslininkų darbai - Year 2018, Vol 48, Issue 2
Abstract
In the paper, we prove the discrete limit theorem in the sense of the weak convergence of probability measures in the space of analytic on ??? functions for L-functions of elliptic curves. The main statement of the paper is as follows. Let h > 0 be a fixed real number such that ??? is an irrational number for all ???. Then the probability measure ??? converges weakly to the measure ???.
Authors and Affiliations
Virginija Garbaliauskienė, Antanas Garbaliauskas
NEFORMALIOS EDUKACINĖS VEIKLOS RAIŠKOS MIESTO PARKE PRIELAIDOS: KURŠĖNŲ MIESTO ATVEJIS
Straipsnyje analizuojamos neformalios edukacinės veiklos raiškos miesto parke prielaidos remiantis konkrečiu atveju. Siekiant, kad miestų parkai būtų vertinami kaip priimtiniausias variantas miestų bendruomenės nariams t...
RESEARCH INTO THE EXPERIENCES OF PHYSICAL ACTIVITY OF FEMALE STUDENTS, ENROLLED IN VOCATIONAL EDUCATION
The benefit of regular physical activity to physical health has been proven. Regular physical activity guarantees better and longer life, physical and emotional wellbeing, reduces the risk of various diseases. If female...
The Typology of Interpretations of Historical Styles in Contemporary
SUSTAINABLE DEVELOPMENT IN RISK SOCIETY – ECOLOGICAL SITUATION IN<br /> LATVIA
Every country identifies the possibility for its people to live in a clean and organized environment among its basic priorities by implementing sustainable development policies, preserving environmental quality, biologic...
EKOLOGINIO TURIZMO PLĖTRA LIETUVOJE
Straipsnyje apibendrinama ekologinio turizmo samprata, atskleidžiama jo vieta turizmo paslaugų sektoriuje. Ekologinis turizmas nagrinėjamas kaip inovacijų šaltinis, inspiruojantis turizmo paslaugų įvairovę, įtrauki...